# SDR SROM200000000

- Difficulty date: March 13, 2000
- Submitted: March 13, 2000
- Operation: General aviation
- Aircraft: N733A
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 27,845 hours, 2,818 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58782
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SECTION OF TRACK LIGHTING JUST AFT OF OVERWING EMERGENCY EXITS INOP.  FOUND RIVET DEBRIS IN TRACK LIGHTING CHANNEL THAT DAMAGED THE TRACK LIGHTING ELECTRICAL CABLE TRACK ASSY.  REPLACED SAME AND ASSOCIATED PARTS AND OPERATION CHECKED NORMAL.  SOURCE OR HOW LONG RIVET DEBRIS WAS PRESENT IS UNKNOWN.  IT WAS TRAPPED UNDER TRACK LIGHTING STRIP AND WAS NOT VISIBLE UNTIL SAME REMOVED.
